Math. Model. Nat. Phenom.
Volume 14, Number 4, 2019
Singular perturbations and multiscale systems
|Number of page(s)||14|
|Published online||02 April 2019|
The existence and asymptotic stability of periodic solutions with an interior layer of Burgers type equations with modular advection★
Department of Mathematics, Faculty of Physics, Lomonosov Moscow State University,
* Corresponding author: firstname.lastname@example.org
Accepted: 30 January 2019
We consider a new class of singularly perturbed parabolic periodic boundary value problems for reaction-advection-diffusion equations: Burgers type equations with modular advection. We construct the interior layer type formal asymptotics and propose a modified procedure to get asymptotic lower and upper solutions. By using sufficiently precise lower and upper solutions, we prove the existence of a periodic solution with an interior layer and estimate the accuracy of its asymptotics. The asymptotic stability of this solution is also established.
Mathematics Subject Classification: 35L05 / 35L70
Key words: Singularly perturbed parabolic periodic problems / Burgers type equations / exponential asymptotic stability / lower and upper solutions
© EDP Sciences, 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.